Differential geometry
On cosymplectic groupoids
Comptes Rendus. Mathématique, Volume 353 (2015) no. 9, pp. 859-863.

This Note is concerned with cosymplectic groupoids and their infinitesimal counterparts. Examples of cosymplectic groupoids include those obtained by integrating the 1-jet bundle of some Poisson manifolds endowed with an infinitesimal automorphism.

Cette Note est consacrée aux groupoïdes cosymplectiques et à leurs objets infinitésimaux associés. Des exemples de groupoïdes cosymplectiques sont donnés, en particulier ceux provenant de l'integration du fibré des 1-jets de certaines variétés de Poisson munies d'un automorphisme infinitésimal.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2015.06.017
Djiba, Samson Apourewagne 1; Wade, Aïssa 2

1 Faculté des sciences et techniques, Université Cheikh-Anta-Diop de Dakar, Dakar-Fann, Senegal
2 Department of Mathematics, The Pennsylvania State University, University Park, PA 16802, USA
@article{CRMATH_2015__353_9_859_0,
     author = {Djiba, Samson Apourewagne and Wade, A{\"\i}ssa},
     title = {On cosymplectic groupoids},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {859--863},
     publisher = {Elsevier},
     volume = {353},
     number = {9},
     year = {2015},
     doi = {10.1016/j.crma.2015.06.017},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2015.06.017/}
}
TY  - JOUR
AU  - Djiba, Samson Apourewagne
AU  - Wade, Aïssa
TI  - On cosymplectic groupoids
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 859
EP  - 863
VL  - 353
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2015.06.017/
DO  - 10.1016/j.crma.2015.06.017
LA  - en
ID  - CRMATH_2015__353_9_859_0
ER  - 
%0 Journal Article
%A Djiba, Samson Apourewagne
%A Wade, Aïssa
%T On cosymplectic groupoids
%J Comptes Rendus. Mathématique
%D 2015
%P 859-863
%V 353
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2015.06.017/
%R 10.1016/j.crma.2015.06.017
%G en
%F CRMATH_2015__353_9_859_0
Djiba, Samson Apourewagne; Wade, Aïssa. On cosymplectic groupoids. Comptes Rendus. Mathématique, Volume 353 (2015) no. 9, pp. 859-863. doi : 10.1016/j.crma.2015.06.017. http://www.numdam.org/articles/10.1016/j.crma.2015.06.017/

[1] Crainic, M.; Zhu, C. Integrability of Jacobi and Poisson structures, Ann. Inst. Fourier (Grenoble), Volume 57 (2007), pp. 1181-1216

[2] Dazord, P. Sur l'intégration des algèbres de Lie locales et la préquantification, Bull. Sci. Math., Volume 121 (1997), pp. 423-462

[3] S.A. Djba, A. Wade, Bicrossed products induced by Poisson vector fields and their integrability, in preparation.

[4] Iglesias-Ponte, D.; Marrero, J.C. Jacobi groupoids and generalized Lie bialgebroids, J. Geom. Phys., Volume 48 (2003), pp. 385-425

[5] Libermann, P. Sur les automorphismes infinitésimaux des structures symplectiques et des structures de contact, Bruxelles, 1958, Centre Belge Rech. Math., Louvain (1959), pp. 37-59

[6] Lichnerowicz, A. Variétés canoniques et transformations canoniques, C. R. Acad. Sci. Paris, Sér. A, Volume 280 (1975), pp. 37-40

[7] Lu, J.-H. Poisson homogeneous spaces and Lie algebroids associated to Poisson actions, Duke Math. J., Volume 86 (1997), pp. 261-304

[8] Mackenzie, K.C.H. Lie Groupoids and Lie Algebroids in Differential Geometry, Lond. Math. Soc. Lect. Note Ser., vol. 124, Cambridge University Press, Cambridge, UK, 1987

[9] Mackenzie, K.C.H.; Xu, P. Integration of Lie bialgebroids, Topology, Volume 39 (2000) no. 3, pp. 445-467

Cited by Sources: